I have side effects on just 10 mg a day. What is going to happen to my daughter if she takes 70 mg per day for 2 weeks and then gradually reducing the dosage after that?
dwrfmoon--it depends on what she is taking prednisone for and the severity of it, the good thing is that she is on the medicine just for 2 weeks, i am very glad to here that part, you did not mention why? or what she was using prednisone for!!! it would help us understand the need for it!!! also the fact that the dose is decreasing i think is good as well, and you really cannot compare yourself to her,your 10mg and her 70mg there has to be a greater need for the dosage to stop something and definitely to open a airway or something vtech10
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2011 • 2 answers
Posted 24 Nov 2011 • 1 answer
Posted 13 Sep 2013 • 2 answers
Posted 19 Mar 2014 • 2 answers
Posted 19 days ago • 0 answers